Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 25, NWS Midland/Odessa, TX

June 5, 2008Eddy County, Lea County, New Mexico; 17 counties in Texas

NWS Midland/Odessa, TX issued this wind advisory at Jun 5, 2008, 3:58 AM MDT for Eddy County, Lea County, New Mexico; 17 counties in Texas. It took effect at Jun 5, 2008, 6:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 3:58 AM MDT (09:58 UTC)
In effect from
Jun 5, 2008, 6:00 AM MDT
Expired
Jun 5, 2008, 6:00 PM MDT
In force
12 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4000 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 050958
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 AM CDT THU JUN 5 2008

...HIGH WINDS CONTINUE ACROSS THE GUADALUPE MOUNTAINS...

.THE WIND PICKED UP AROUND MIDNIGHT LAST NIGHT AS THE UPPER
TROUGH APPROACHED THE AREA.  BY MORNING WINDS ACROSS THE PLAINS
HAD SLOWLY DECREASED... BUT THE GUADALUPE MOUNTAINS CONTINUED
CO REPORT HIGH WINDS.  THE HIGH WIND WARNING FOR THE GUADALUPE
MOUNTAINS WILL CONTINUE FOR TODAY INTO THE EVENING.  WINDS WILL 
PICK UP ACROSS THE PLAINS AGAIN TODAY AND DECREASE AROUND SUNSET
AS THE UPPER TROUGH PASSES ACROSS THE REGION.  A WIND ADVISORY 
FOR THE PLAINS WILL BE IN EFFECT AGAIN TODAY FOR ALL OF WEST 
TEXAS AND SOUTHEASTERN NEW MEXICO EXCEPT FOR NEAR THE RIO GRANDE
RIVER.  

NMZ027-TXZ258-060000-
/O.CON.KMAF.HW.W.0046.000000T0000Z-080606T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
358 AM MDT THU JUN 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUST OVER 70 MPH WILL BE
POSSIBLE ACROSS THE GUADALUPE MOUNTAINS THE TODAY INTO THIS 
EVENING.  SLOWLY WINDS EXPECTED AFTER MIDNIGHT.

THESE WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR THOSE
DRIVING HIGH PROFILE VEHICLES THROUGH THE GUADALUPE PASS ON U.S.
62/180.  MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION IF
TRAVELING THROUGH THE GUADALUPE PASS TODAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-060000-
/O.NEW.KMAF.WI.Y.0025.080605T1200Z-080606T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE
458 AM CDT THU JUN 5 2008 /358 AM MDT THU JUN 5 2008/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUST TO 50 MPH ARE EXPECTED TODAY
ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO... PERMIAN BASIN...
TRANS PECOS... VAN HORN AREA... AND DAVIS MOUNTAINS.  THE WIND 
SHOULD DECREASE AROUND SUNSET.

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED.  WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS74 KMAF 052014
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT THU JUN 5 2008

...HIGH WINDS WILL CONTINUE INTO THIS EVENING ACROSS THE GUADALUPE
MOUNTAINS...

.THE HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS WILL CONTINUE
INTO THE EVENING AS STRONG MID LEVEL WINDS CONTINUE TO MIX TO THE
SURFACE THERE. A WIND ADVISORY WILL CONTINUE FOR THE SOUTHEAST NEW
MEXICO PLAINS AND MUCH OF WEST TEXAS AS WIND SPEEDS OF 25 O 35 MPH
PERSIST INTO THE EVENING. WINDS ACROSS THE AREA WILL DECREASE
EARLY THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES AWAY FROM
THE AREA.  

NMZ027-TXZ258-060300-
/O.CON.KMAF.HW.W.0046.000000T0000Z-080606T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
214 PM MDT THU JUN 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUST OVER 70 MPH WILL BE
POSSIBLE ACROSS THE GUADALUPE MOUNTAINS INTO THIS EVENING. WINDS
WILL DECREASE THIS EVENING...WITH SPEEDS OF 20 TO 30 MPH EXPECTED
BY MIDNIGHT.

THESE WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR THOSE
DRIVING HIGH PROFILE VEHICLES THROUGH THE GUADALUPE PASS ON U.S.
62/180.   MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION IF
TRAVELING THROUGH THE GUADALUPE PASS TODAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-060000-
/O.CON.KMAF.WI.Y.0025.000000T0000Z-080606T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE
314 PM CDT THU JUN 5 2008 /214 PM MDT THU JUN 5 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
 
SOUTH WINDS OF 25 TO 35 MPH WITH GUST TO 50 MPH ARE EXPECTED
INTO THIS EVENING ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO...
THE PERMIAN BASIN...TRANS PECOS...VAN HORN AREA AND DAVIS
MOUNTAINS. THESE STRONGER WINDS SHOULD DECREASE AROUND SUNSET.

A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED.  WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:32 AM MDT, 26 minutes earlier.

Area forecast discussion, Jun 5, 3:32 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 AM CDT THU JUN 5 2008

.DISCUSSION...
UNUSUALLY STRONG UPPER TROUGH FOR JUNE LOCATED OVER THE 4 CORNERS REGION
THIS MORNING BUT MAKING AN IMPACT ON AREA WEATHER.  IMPACT INITIALLY HAS
BEEN WITH THE WIND EARLY THIS MORNING.  THIS TROUGH IS EXPECTED TO SWING
ACROSS THE AREA TODAY AND TONIGHT MOVING EAST ON FRIDAY.  THE AREA WILL
REMAIN BETWEEN A BROAD TROUGH OVER THE WESTERN U.S. AND THE SUBTROPICAL
RIDGE CENTER OVER THE SOUTHEAST THROUGH THE WEEKEND.  THE RIDGE TRIES TO
BUILD WEST AFTER THE TROUGH PASSES BUT ANOTHER UPPER TROUGH IS EXPECTED
TO SWING ACROSS THE CENTRAL PLAINS BY WEDNESDAY.  THIS SHOULD KEEP UPPER
RIDGE FROM BECOMING ENTRENCHED AGAIN AND HELP TO KEEP TEMPS BELOW 100.

AROUND MIDNIGHT HAD TO ISSUE HIGH WIND WARNING FOR GUADALUPE MOUNTAINS
AND WIND ADVISORY FOR PERMIAN BASIN DUE TO OCCURRENCE OF VERY STRONG WIND.
HIGH WIND WARNING WAS IN EFFECT FOR LATER TODAY BUT MOVED UP START TIME TO
MIDNIGHT.  HAD SUSTAINED WIND AT GDP OF 40 KTS WITH GUSTS TO 51 KNOTS...
ALSO HAD GUSTS TO 43 KTS AT MAF SHORTLY AFTER MIDNIGHT.  WIND HAS STAYED UP
ACROSS THE PLAINS FOR SEVERAL HOURS BUT HAS SLOWLY BEEN DECREASING OVER THE
LAST COUPLE OF HOURS.  HOWEVER GDP IS GOING THE OTHER WAY AS ITS GETTING
STRONGER.  AS OF 08Z GDP REPORTING GUSTS TO 62 MPH.

FIRST WIND ADVISORY FOR OVERNIGHT HOURS WILL EXPIRE AT 4AM... BUT WILL NEED
TO REISSUE FOR TODAY.  ABQ... SJT... ELP... LBB... AND SAT ALL CARRYING WIND
ADVISORIES FOR TODAY.  WHILE NONE OF THE GUIDANCE INDICATING AREA WILL REACH
WIND ADVISORY CRITERIA... NEITHER DID THEY PICK UP ON STRONG NOCTURNAL WIND.
HAVE DECIDED TO GO AHEAD AND ISSUE WIND ADVISORY TODAY FOR ALL OF THE REGION
EXCEPT FOR COUNTIES CLOSE TO RIO GRANDE.

WITH WIND STAYING UP OVERNIGHT THERE WILL BE LITTLE IN THE WAY OF COOLING...
SO IT WILL MAKE IT EASIER TO HEAT UP TODAY.  HAD MORE RECORD SETTING
TEMPERATURES YESTERDAY WITH 105 RECORDED AT MAF.  WINK WAS THE HOTTEST
PLACE IN THE NATION AGAIN WEDNESDAY WITH A READING OF 112 DEGREES.  SHOULD
BE WELL BELOW RECORD TEMPS TODAY.

CURRENTLY HAVE GOOD LOW LEVEL MOISTURE OVER THE EAST EXTENDING WESTWARD
ACROSS THE TRANS PECOS.  THE DRYLINE SHOULD MOVE EAST QUICKLY TODAY WITH
A STRONG SURFACE TROUGH DRAGGING A PACIFIC FRONT ACROSS THE AREA.  FRONT
SHOULD MERGE UP WITH DRYLINE WITH WIND BECOMING WESTERLY BEHIND IT.  BY
OOZ FRONT EXPECTED TO BE THROUGH NM AND UPPER TRANS PECOS INTO PERMIAN
BASIN BUT THEN STALL OUT... POSSIBLE BECOMING FOCUS FOR STORM DEVELOPMENT
THIS EVENING.

WILL LEAVE IN ISOLATED POPS FOR EAST TONIGHT... BOTH ETA AND AVN QPF
DEVELOPS PRECIP OVER NORTHEAST PERMIAN BASIN.  BASED ON QPF AND SPC DAY1
OUTLOOK EXPECT PRECIP WILL BE EAST OF A GAIL TO MIDLAND LINE.  GIVEN
STRENGTH OF UPPER TROUGH ALSO EXPECT ANY STORM THAT DEVELOPS WILL BE
PRETTY STRONG... BUT ONLY EXPECTING LIMITED COVERAGE.

MODELS COOLING TEMPS THIS WEEKEND... BUT SOME CONCERN AS TO IF ITS REAL.
MODELS DO SHOW COOLING 850MB TEMPS AND WITH LOWER HEIGHTS... IT SHOULD
BE COOLER.  HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR THE WEEKEND
AND GONE ABOVE GUIDANCE IN THE EXTENDED.

&&

.FIRE WEATHER...
ANOTHER VERY DANGEROUS FIRE WEATHER DAY EXPECTED TODAY DUE TO
WINDY CONDITIONS...HOT TEMPERATURES AND VERY LOW RH/S. THE RED
FLAG WARNING WILL BEGIN MOST AREAS AT 15Z TODAY. THE EXCEPTION IS
IN THE MOUNTAINS AND HIGHWAY 54 CORRIDOR WHERE RED FLAG CONDITIONS
ARE ONGOING.

A RESPITE FROM FIRE WEATHER CONDITIONS LOOK IN THE OFFING FRIDAY
THROUGH THE WEEKEND MOST AREAS AS RH INCREASES (ESPECIALLY IN
WEST TEXAS) AND WINDS DECREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX             100  71  97  73  /   0  10  10   0
CARLSBAD NM                99  59  97  67  /   0   0   0   0
DRYDEN TX                 100  74  96  73  /   0   0   0   0
FORT STOCKTON TX          102  68  99  73  /   0   0   0   0
GUADALUPE PASS TX          93  61  90  65  /   0   0   0   0
HOBBS NM                   97  60  96  68  /   0   0   0   0
MARFA TX                   94  56  93  57  /   0   0   0   0
MIDLAND INTL AIRPORT TX   100  69  97  72  /   0  10   0   0
ODESSA TX                  99  67  96  73  /   0  10   0   0
WINK TX                   106  68 103  74  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING
     FOR THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON
     FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

     HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 9 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

     RED FLAG WARNING FROM 3 AM EARLY THIS MORNING TO 9 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND AREA...
     BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
     AND UPPER TRANS PECOS...SCURRY...UPTON...WARD...WINKLER.

     WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
     GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     HIGH WIND WARNING FROM 3 AM EARLY THIS MORNING TO 9 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 4 AM CDT /3 AM MDT/ EARLY THIS MORNING TO
     10 PM CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...VAN
     HORN AND HIGHWAY 54 CORRIDOR.

&&

12/72
Hazardous weather outlook, Jun 5, 3:17 AM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
417 AM CDT THU JUN 5 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-052100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
417 AM CDT THU JUN 5 2008 /317 AM MDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ANOTHER VERY DANGEROUS FIRE WEATHER DAY IS EXPECTED ACROSS
SOUTHEAST NEW MEXICO AND WEST TEXAS AS HOT TEMPERATURES AND VERY
LOW RH/S PERSIST WITH WINDY CONDITIONS. A RED FLAG WARNING IS IN
EFFECT TODAY FOR ALL AREAS THROUGH EARLY THIS EVENING EXCEPT
TERRELL COUNTY.

WEST WINDS OF 30 TO 50 MPH WITH GUSTS TO 70 MPH CAN BE EXPECTED
TODAY IN THE GUADALUPE MOUNTAINS. IN ADDITION...SOUTHWEST WINDS
OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE
SOUTHEAST NEW MEXICO PLAINS...VAN HORN AREA...UPPER TRANS PECOS
REGION...DAVIS MOUNTAINS AND MUCH OF THE PERMIAN BASIN.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS THE EXTREME
EASTERN PERMIAN BASIN...EAST OF A LAMESA TO MIDLAND LINE. IF
THUNDERSTORMS CAN FORM THEY WILL BE CAPABLE OF BECOMING STRONG
PRODUCING HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:10 PM MDTWind AdvisoryMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 11 more4 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.